# SDR UPS00232621

- Difficulty date: April 27, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 51,734 hours, 32,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, CRACK ON STRINGER AT BS 440 AT STR 22L FWD OF CARGO HOLD FWD WALL.  REPAIR CARRIED OUT IAW SRM 53-10-3 FIG 2.  HFEC INSP CARRIED OUT IAW B727 NDT MANUAL PART 6, 51-00-00 FIG 4.  NO DEFECT FOUND POST DAMAGE REMOVAL.
